# SDR USAA2009080792041

- Difficulty date: July 22, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON AFT ENTRY DOOR FUSELAGE SKIN AT BS 947, S12L.  REPAIRED CRACK ON AFT ENTRY DOOR FUSELAGE SKIN AT BS 947, S12L IAW B737 SRM 53-60-01 REP 5.
